# SDR CA191007016

- Difficulty date: August 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 55540
- Condition: Faulted
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING, A WARNING MESSAGE GEAR DESEGREE (NLG UP POSITION).  CAUTION MSG STEERING INOP.  NLG SELECTOR VALVE WAS REPLACEMENT (TC# 20191007016)
